Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2006, Volume 46, Number 8, Pages 1363–1368 (Mi zvmmf424)  

This article is cited in 9 scientific papers (total in 9 papers)

Necessary optimality conditions in an abnormal optimization problem with equality constraints

A. V. Arutyunova, D. Yu. Karamzinb

a Department of Differential Equations, Russian University of Peoples' Friendship, ul. Miklukho-Maklaya 6, Moscow, 119198, Russia
b Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119991, Russia

Abstract: An abnormal minimization problem with equality constraints and a finite-dimensional image is examined. Second-order necessary conditions for this problem are given that strengthen previously known results.

Key words: abnormal optimization problem, second-order necessary optimality conditions.

Full text: PDF file (837 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2006, 46:8, 1293–1298

Bibliographic databases:

UDC: 519.626
Received: 26.12.2005

Citation: A. V. Arutyunov, D. Yu. Karamzin, “Necessary optimality conditions in an abnormal optimization problem with equality constraints”, Zh. Vychisl. Mat. Mat. Fiz., 46:8 (2006), 1363–1368; Comput. Math. Math. Phys., 46:8 (2006), 1293–1298

Citation in format AMSBIB
\Bibitem{AruKar06}
\by A.~V.~Arutyunov, D.~Yu.~Karamzin
\paper Necessary optimality conditions in an abnormal optimization problem with equality constraints
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2006
\vol 46
\issue 8
\pages 1363--1368
\mathnet{http://mi.mathnet.ru/zvmmf424}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2287356}
\transl
\jour Comput. Math. Math. Phys.
\yr 2006
\vol 46
\issue 8
\pages 1293--1298
\crossref{https://doi.org/10.1134/S0965542506080033}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748320875}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf424
  • http://mi.mathnet.ru/eng/zvmmf/v46/i8/p1363

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Arutyunov, D. Yu. Karamzin, “Necessary optimality conditions for abnormal problems with geometric constraints”, Comput. Math. Math. Phys., 47:3 (2007), 349–360  mathnet  crossref  mathscinet  zmath
    2. Arutyunov A.V., Izmailov A.F., Jacimovic V., “New bifurcation theorems via the second-order optimality conditions”, Journal of Mathematical Analysis and Applications, 359:2 (2009), 752–764  crossref  mathscinet  zmath  isi  scopus
    3. Arutyunov A.V., Karamzin D.Y., Pereira F.L., “Necessary Optimality Conditions for Problems with Equality and Inequality Constraints: Abnormal Case”, Journal of Optimization Theory and Applications, 140:3 (2009), 391–408  crossref  mathscinet  zmath  isi  scopus
    4. Jacimovic V., “Abstract Hopf bifurcation theorem and further extensions via second variation”, Nonlinear Analysis-Theory Methods & Applications, 73:8 (2010), 2426–2432  crossref  mathscinet  zmath  isi  scopus
    5. A. V. Arutyunov, D. Yu. Karamzin, “Regular zeros of quadratic maps and their application”, Sb. Math., 202:6 (2011), 783–806  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. A. V. Arutyunov, “Smooth abnormal problems in extremum theory and analysis”, Russian Math. Surveys, 67:3 (2012), 403–457  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. Avakov E.R., Arutyunov A.V., Karamzin D.Yu., “On Second-Order Necessary Optimality Conditions in Finite-Dimensional Abnormal Optimization Problems”, Dokl. Math., 85:3 (2012), 328–330  crossref  mathscinet  zmath  isi  elib  elib  scopus
    8. Avakov E.R., Arutyunov A.V., Karamzin D.Yu., “Inverse function in the neighborhood of an abnormal point of a smooth map”, Dokl. Math., 85:3 (2012), 305–308  crossref  crossref  mathscinet  mathscinet  zmath  isi  elib  elib  scopus
    9. E. R. Avakov, A. V. Arutyunov, D. Yu. Karamzin, “An investigation of smooth maps in a neighbourhood of an abnormal point”, Izv. Math., 78:2 (2014), 213–250  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:280
    Full text:137
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022